# SDR 374PA0008

- Difficulty date: May 17, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 17,612 hours, 12,224 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TRANSITION ANGLE IN AFT CARGO BIN FROM BS 727E TO AFT END.  FABRICATED AND INSTALLED REPLACEMENT TRANSITION ANGLE IAW SRM 53-60-53.
